# SDR IXXA0200159O

- Difficulty date: December 3, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- Aircraft time: 85,887 hours, 34,332 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Wing
- Condition: Cracked
- Location: #1 Pylon
- Part time: 85,887 hours, 34,332 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT SEA THE FLIGHT CREW NOTICED A SLOW FUEL LEAK COMING FROM THE #1 PYLON INBOARD SIDE. MAINTENANCE INSPECTED THE AIRCRAFT AND CATORGIZED IT AS A SLOW SEEP. REPAIR ACCOMPLISHED, REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND BOEINGS LETTER TIN-LIT-02-00024H.  THE AIRCRAFT WAS RETURNED TO SERVICE.
